# SDR REXA201100697

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15186
- Aircraft time: 7,926 hours, 5,585 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Condition: Inoperative
- Location: Crossflow Pump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CROSSFLOW PUMP CAUTION MESSAGE ON TAXI-IN.  RESET CIRCUT BREAKER N8 AND PERFORMED OPS TEST OF CROSSFLOW PUMP IAW AMM28-40-00.  OK FOR SERVICE.  CROSSFLOW PUMP CAUTION MESSAGE RETURNED.  FOUND CIRCUIT BREAKER TRIPPED AGAIN.  REMOVED & REPLACED CROSSFLOW PUMP CARTRIDGE IAW AMM28-13-47.  OPS CHECKED GOOD.  OK FOR SERVICE.
